"Constructing Carmichael numbers through improved subset-product algorithms," co-authored with the late Red Alford, as well as Steven Hayman and Andrew Shallue, published online last summer, has been placed in the March 2014 issue of Mathematics of Computation.
That means if you want to cite it, you can now cite it as:
Constructing Carmichael numbers through improved subset-product
Math. Comp. 83 (2014), no. 286, 899-915.
I'm still waiting for it to appear in MathSciNet, so I can calculate my collaboration distance to various friends and acquaintances.
Post a Comment